Alert archive / Alabama / Small Craft Advisories in 2010
Small Craft Advisory 21, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Mar 28, 2010, 4:33 AM CDT. It took effect at Mar 28, 2010, 7:00 PM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2010, 4:33 AM CDT (09:33 UTC)
- In effect from
- Mar 28, 2010, 7:00 PM CDT
- Expired
- Mar 29, 2010, 10:25 PM CDT
- In force
- 27 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
404 WHUS74 KMOB 280933 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 433 AM CDT SUN MAR 28 2010 ...A SMALL CRAFT ADVISORY IN EFFECT FOR THIS EVENING INTO MONDAY MORNING... .A FRONT CROSSING THE AREA TODAY WILL BRING STRONG NORTHWESTERLY FLOW TO THE AREA TONIGHT. THE FLOW WILL SETTLE BELOW SMALL CRAFT ADVISORY LEVELS MONDAY AS SURFACE HIGH PRESSURE MOVES EAST OVER THE SOUTHERN PLAINS TOWARDS THE AREA. GMZ630-650-655-670-675-281745- /O.NEW.KMOB.SC.Y.0021.100329T0000Z-100330T0600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 433 AM CDT SUN MAR 28 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT TUESDAY. A FRONT MOVING OVER THE AREA TODAY WILL BRINGS WINDS INCREASING TO 20 TO 25 KNOTS OVERNIGHT TONIGHT. SEAS WILL BUILD TO AROUND 3 FEET NEAR SHORE TO AROUND 7 FEEL WELL OFFSHORE BY SUNRISE MONDAY. WINDS AND SEAS WILL SETTLE BELOW SMALL CRAFT ADVISORY LEVELS MONDAY AS SURFACE HIGH PRESSURE MOVES TOWARDS THE AREA...WITH WINDS FALLING INTO THE 15 TO 20 KNOTS RANGE BY NOONTIME MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
006 WHUS74 KMOB 281729 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1229 PM CDT SUN MAR 28 2010 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THIS EVENING INTO MONDAY MORNING... .A COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON. IN THE WAKE OF THE FRONT...A STRONG NORTHWEST WIND WILL DEVELOP TONIGHT AND CONTINUE THROUGH MONDAY AFTERNOON. WINDS AND SEAS WILL DECREASE LATE MONDAY INTO TUESDAY AS HIGH PRESSURE BUILDS ACROSS THE NORTH CENTRAL GULF. GMZ630-650-655-670-675-290400- /O.CON.KMOB.SC.Y.0021.100329T0000Z-100330T0600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1229 PM CDT SUN MAR 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT TUESDAY. STRONG NORTHWEST FLOW OF 20 TO 25 KNOTS WILL DEVELOP IN THE WAKE OF A COLD FRONT TONIGHT THROUGH MONDAY AFTERNOON. SEAS WILL BUILD TO 3 FEET NEAR SHORE TO 6 FEET WELL OFFSHORE. WINDS AND SEAS WILL DECREASE LATE MONDAY INTO TUESDAY AS HIGH PRESSURE BUILDS ACROSS THE NORTH CENTRAL GULF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
607 WHUS74 KMOB 290345 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1045 PM CDT SUN MAR 28 2010 ...A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH LATE MONDAY NIGHT... .A STRONG NORTHWEST WIND WILL CONTINUE THROUGH MONDAY NIGHT. WINDS AND SEAS WILL DECREASE ON TUESDAY AS HIGH PRESSURE BUILDS ACROSS THE NORTH CENTRAL GULF. GMZ630-650-655-670-675-291200- /O.CON.KMOB.SC.Y.0021.000000T0000Z-100330T0600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1045 PM CDT SUN MAR 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY. A STRONG NORTHWEST FLOW OF 20 TO 25 KNOTS WILL CONTINUE THROUGH LATE MONDAY THEN SLOWLY DECREASE MONDAY NIGHT INTO TUESDAY. SEAS RANGING FROM 5 TO 8 FEET WELL OFFSHORE CAN BE EXPECTED THROUGH MONDAY EVENING THEN GRADUALLY DECREASE LATE MONDAY NIGHT THROUGH EARLY TUESDAY. BAYS AND COASTAL WATERS WILL BE ROUGH THROUGH MONDAY MORNING THEN BECOME CHOPPY TO ROUGH MONDAY AFTERNOON THROUGH EARLY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
387 WHUS74 KMOB 291016 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 516 AM CDT MON MAR 29 2010 ...A SMALL CRAFT ADVISORIES REMAIN IN EFFECT... .A STRONG NORTHWESTERLY FLOW THIS MORNING WILL GRADUALLY SUBSIDE THROUGH THIS AFTERNOON AS LOW PRESSURE ALONG THE SOUTH CAROLINA COAST LIFTS NORTHEAST. SEAS WILL WILL ALSO SUBSIDE THROUGHOUT THE DAY. GMZ650-655-291715- /O.EXT.KMOB.SC.Y.0021.000000T0000Z-100329T2000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 516 AM CDT MON MAR 29 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... A STRONG NORTHWEST FLOW OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE THROUGH MID AFTERNOON THEN SLOWLY DECREASE TO 15 TO 20 KNOTS BY LATE IN THE AFTERNOON. SEAS RANGING FROM 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET IN THE AFTERNOON. BAYS AND COASTAL WATERS WILL REMAIN CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-291715- /O.EXT.KMOB.SC.Y.0021.000000T0000Z-100330T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 516 AM CDT MON MAR 29 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... A STRONG NORTHWEST FLOW OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE THROUGH EARLY EVENING THEN SLOWLY DECREASE TO 15 TO 20 KNOTS. SEAS RANGING FROM 5 TO 7 FEET WILL SUBSIDE TO 3 TO 5 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-291600- /O.EXT.KMOB.SC.Y.0021.000000T0000Z-100329T1600Z/ MOBILE BAY- 516 AM CDT MON MAR 29 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT THIS MORNING... A STRONG NORTHWEST FLOW AROUND 20 KNOTS WITH HIGHER GUSTS WILL CONTINUE THROUGH LATE MORNING THEN SLOWLY DECREASE TO 10 TO 15 KNOTS BY LATE IN THE AFTERNOON. CHOPPY TO ROUGH BAY WATERS WILL BECOME A LIGHT CHOP BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
236 WHUS74 KMOB 291511 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1011 AM CDT MON MAR 29 2010 ...A SMALL CRAFT ADVISORY REMAIN IN EFFECT AND HAS BEEN EXTENDED INTO THIS AFTERNOON FOR MOBILE BAY... .A STRONG NORTHWESTERLY FLOW THIS MORNING WILL GRADUALLY SUBSIDE BY LATE THIS AFTERNOON AS LOW PRESSURE ALONG THE SOUTH CAROLINA COAST LIFTS NORTHEAST. SEAS WILL ALSO BEGIN TO SUBSIDE LATE THIS AFTERNOON INTO THIS EVENING. GMZ630-650-655-292100- /O.EXT.KMOB.SC.Y.0021.000000T0000Z-100329T2100Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1011 AM CDT MON MAR 29 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. NORTHWEST WINDS AROUND 20 KNOTS CAN BE EXPECTED ACROSS MOBILE BAY AND THE NEAR SHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM THROUGH MUCH OF THE AFTERNOON. THIS WILL RESULT IN BAY WATERS REMAINING CHOPPY TO ROUGH. WINDS WILL BEGIN TO SUBSIDE SOME LATE THIS AFTERNOON BUT SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-292100- /O.CON.KMOB.SC.Y.0021.000000T0000Z-100330T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1011 AM CDT MON MAR 29 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. NORTHWEST WINDS AROUND 20 KNOTS WILL CONTINUE INTO MOST OF THE AFTERNOON HOURS. SEAS OF 5 TO 7 FEET CAN BE EXPECTED. WINDS WILL SUBSIDE SOME THIS EVENING...BUT SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
271 WHUS74 KMOB 292017 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 316 PM CDT MON MAR 29 2010 ...SMALL CRAFT ADVISORY EXTENDED THROUGH THIS EVENING... .A STRONG NORTHWESTERLY FLOW WILL GRADUALLY SUBSIDE BY LATE THIS EVENING AS LOW PRESSURE ALONG THE SOUTH CAROLINA COAST LIFTS NORTHEAST AND HIGH PRESSURE BUILDS OVER THE AREA. SEAS WILL ALSO BEGIN TO SUBSIDE OVERNIGHT ONCE WINDS BEGIN TO DIMINISH. GMZ630-650-655-670-675-300400- /O.EXT.KMOB.SC.Y.0021.000000T0000Z-100330T0400Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 316 PM CDT MON MAR 29 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING. NORTHWEST WINDS AROUND 20 KNOTS CAN BE EXPECTED ACROSS THE MARINE AREA THROUGH MUCH OF THE EVENING. THIS WILL RESULT IN BAY WATERS REMAINING CHOPPY TO ROUGH AND SEAS OF 3 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE. WINDS WILL BEGIN TO SUBSIDE SOME LATE TONIGHT AS HIGH PRESSURE BUILDS IN...BUT SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
093 WHUS74 KMOB 300325 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1025 PM CDT MON MAR 29 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... .HIGH PRESSURE BUILDING EASTWARD OUT OF THE WESTERN GULF HAS RESULTED IN A DECREASE IN WINDS AND LOWER SEAS. GMZ630-650-655-670-675-300430- /O.CAN.KMOB.SC.Y.0021.000000T0000Z-100330T0400Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1025 PM CDT MON MAR 29 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHWEST FLOW HAS SUBSIDED BELOW ADVISORY CRITERIA. SEAS ARE FORECAST TO RANGE FROM 2 TO 3 FEET NEAR SHORE AND 3 TO 5 FEET WELL OFFSHORE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 28, 3:47 AM CDT, 46 minutes earlier.
Area forecast discussion, Mar 28, 3:47 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
347 AM CDT SUN MAR 28 2010
.SHORT TERM...FOR TODAY THROUGH TONIGHT...A RATHER COMPLICATED EVENT
IN THE MAKING FOR THE SHORT TERM. A DISORGANIZING UPPER LOW OVER THE
MID MISS RIVER VALLEY WILL CONTINUE TO SWING EAST AS A VORT LOBE
SWINGS SOUTH AROUND IT. THIS WILL PUSH THE SYSTEMS ASSOCIATED
SURFACE FRONT...CURRENTLY ALONG THE MISS RIVER OVER THE AREA TODAY
INTO THIS EVENING. GUIDANCE IS ADVERTISING THIS SYSTEM'S LOW LEVEL
JET SWINGS AHEAD OF THE UPPER LOW...WELL NORTH OF THE FA. DRY AIR
GETS SUCKED INTO THE SYSTEM AS IT PASSES NORTH OF THE FA...CLEARING
OUT THE SKIES TODAY...INCREASING THE INSTABILITY OVER THE EASTERN
THIRD OF THE FA LATE THIS MORNING INTO THE AFTERNOON....BUT ANY
ENHANCEMENT FROM THE MID AND UPPER LEVEL JETS ARE DISPLACED A BIT
AHEAD FROM THIS INSTABILITY....SUCH THAT BY NOONTIME...ANY CHANCE
FOR PRECIP IS PRETTY MUCH WELL SOUTHEAST OF I-65. SPC HAS PUSHED
THEIR AREA OF A SLIGHT RISK EAST OF THE FA FOR TODAY...AND SEE NO
REASON TO ARGUE. MAY SEE AN ISOLATED STRONG TO SEVERE STORM ALONG
AND SOUTH OF A BUOY 42040 TO FORT RUCKER LINE...BUT THE CHANCE WILL
BE VERY SMALL. IF IT DOES HAPPEN...DAMAGING WINDS WILL BE THE
BIGGEST RISK.
FOR TONIGHT...STRATUS WILL PUSH SOUTH OVER THE FA...PUSHING AS FAR
AS THE FL/AL STATE LINE(THE EAST-WEST ONE). GUIDANCE IS IN DISPUTE
WITH HOW FAR SOUTH...THOUGH. THIS WILL RE-INTRODUCE SOME SHOWERS TO
THE NORTHERN QUARTER OF THE FA FOR TONIGHT...ALBEIT A SMALL CHANCE.
/16
MONDAY THROUGH TUESDAY NIGHT...THERE WILL LIKELY STILL BE SOME
CLOUDS OVER THE AREA IN ASSOCIATION WITH THE MID LEVEL TROUGH THAT
SHOULD BE OVER THE AREA MONDAY MORNING. MAY BE A FEW SHOWERS AS THE
TROUGH MOVES OVER BUT THINK THE POSSIBILITY IS SLIM AT BEST AND TO
THE NORTHEAST OF THE FORECAST AREA. HIGH TEMPERATURES WILL BE A BIT
COOLER MONDAY AS THE THICKNESS VALUES COME DOWN A BIT AS THE COOLER
AIR IN THE MID LEVEL TROUGH MOVES ACROSS THE REGION. UPPER 30S TO
MID 40S FROM NORTH TO SOUTH FOR TUESDAY MORNING. /11
.LONG TERM...(WEDNESDAY THROUGH SATURDAY)SURFACE AND H5 HIGH
PRESSURE WILL MOVE EAST ACROSS THE SOUTHERN STATES MID WEEK...MOVING
NORTHEAST ALONG THE EAST COAST BY FRIDAY. EXPECT SUNNY AFTERNOONS
AND MOSTLY CLEAR NIGHTS UNTIL CLOUDS START TO INCREASE OVER THE
EASTERN SECTIONS BY FRIDAY NIGHT OR SATURDAY AS THE NEXT UPPER LOW
BEGINS TO GET ORGANIZED OVER THE SOUTHERN PLAINS AND DRAWS MOISTURE
INTO IT. JUST A SLIGHT CHANCE FOR RAIN OVER SOUTHEAST MISSISSIPPI ON
SATURDAY. FROM WEDNESDAY THROUGH SATURDAY...HIGHS SHOULD RANGE FROM
75 TO 80 EXCEPT COOLER ON THE BEACHES. LOWS AROUND 40 OR SO ON
WEDNESDAY MORNING THEN A SLOW WARM UP FOR NIGHT TIME LOWS THROUGH
THE WEEK. /11
&&
.AVIATION...(12Z ISSUANCE)A FRONT WILL CROSS THE AREA LATER TODAY.
IFR CIGS WILL PRECEDE THE FRONT...MAINLY THIS MORNING...BEFORE DRY
AIR STARTS PUSHING OVER THE AREA JUST AHEAD OF THE FRONT...CLEARING
THE SKIES OVER MOST OF THE FA . COLD SURGE STRATUS WILL PUSH SOUTH
OVER THE FA TONIGHT...PUSHING TO THE COAST.
/16
&&
.MARINE...A MODERATE FRONT WILL GET PUSHED ACROSS THE AREA
TODAY...WITH MODERATE TO STRONG NORTHWESTERLY FLOW SETTING ON OVER
THE FA TONIGHT. FLOW WILL REMAIN GENERALLY NORTHWEST INTO
TUESDAY...WEAKENING MONDAY INTO TUESDAY AS SURFACE HIGH PRESSURE
MOVES TOWARDS THE FA. THIS SURFACE RIDGE WILL MOVE OVER THE FA
TUESDAY NIGHT INTO WEDNESDAY...WITH ONSHORE FLOW RETURNING BY
WEDNESDAY EVENING. FLOW WILL REMAIN ONSHORE INTO THE COMING
WEEKEND...STRENGTHENING FRIDAY AS A SYSTEM STARTS MOVING THE
PLAINS...WITH A FRONT BEING PUSHED ACROSS THE FA SATURDAY NIGHT INTO
SUNDAY.
/16
&&
.FIRE WEATHER...WILL ISSUE A FIRE WEATHER WATCH FOR MONDAY AND
TUESDAY AFTERNOON ACROSS THE FLORIDA PANHANDLE WITH THIS PACKAGE.
EXPECT LOWEST AFTERNOON SURFACE HUMIDITY TO BE AT NEAR WATCH
GUIDELINES WEDNESDAY AND THURSDAY FOR BOTH ALABAMA AND THE FLORIDA
AREAS. SURFACE WINDS GENERALLY NORTHERLY FROM LATER TODAY INTO
TUESDAY THEN SOUTHERLY BY THURSDAY AS THE HIGH MOVES OFF TO THE
EAST. WILL BEGIN TO SEE AN AFTERNOON SEA BREEZE BY MID WEEK THAT
WILL BE STRONGER ACROSS THE PANHANDLE. /11
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 74 45 68 42 / 10 10 00 00
PENSACOLA 74 48 67 46 / 30 10 05 00
DESTIN 70 50 65 49 / 40 20 05 00
EVERGREEN 75 44 65 39 / 20 10 05 00
WAYNESBORO 70 40 67 38 / 20 10 00 00
CAMDEN 72 44 65 38 / 20 10 05 00
CRESTVIEW 77 45 68 40 / 30 10 05 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM NOON MONDAY TO 5 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM NOON TUESDAY TO 5 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 PM TODAY TO 1 AM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PASCAGOULA MS
OUT 60 NM...MOBILE BAY.
&&Hazardous weather outlook, Mar 27, 3:45 PM CDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 345 PM CDT SAT MAR 27 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-282100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 345 PM CDT SAT MAR 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA... .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA SUNDAY AFTERNOON AND EVENING AHEAD OF AN APPROACHING COLD FRONT. THERE IS A SMALL CHANCE THAT A FEW OF THE THUNDERSTORMS COULD BECOME STRONG TO SEVERE ESPECIALLY ACROSS SOUTH CENTRAL ALABAMA ALONG AND EAST OF INTERSTATE 65. IN THE WAKE OF THE FRONT OVER THE MARINE AREA...STRONG OFFSHORE FLOW WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 5:45 AM CDT | Fire Weather Watch | MOB | 24 hr | |
| Mar 28, 5:45 AM CDT | Fire Weather Watch | MOB | 24 hr |
Nearby
Small Craft Advisories in Alabama, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.